Print Friendly, PDF & Email

supraclavicular fat pads, exogenous CS

Home CSRF Forums Public supraclavicular fat pads, exogenous CS

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #6663
    AvatarKateAus
    Participant

    Hi all,

    I’m new here. After taking steroids I rapidly developed CS, with drastic side effects, and now am titrating off.
    One of the worst side effects has been rapid development of supraclavicular fat pads, on either side my neck, which are hugely swollen, and upsetting.
    I am aware that most of the other symptoms will subside as I withdraw, eg moon face, but I am very worried about these fat pads, whether I am stuck with them.
    I am only a small build and they look very obvious on my frame.
    Any experiences ?
    I welcome any comments, thank you, Kate

    #7003
    AvatarLeslie Edwin
    Keymaster

    **We apologize for the extremely tardy upload of your post. Please see Forum Slow Down topic for more information.**

    It’s been a minute since you submitted this post. Have you seen resolution to this particular symptom?

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.